Advertisement

Limites de quotients de fonctions harmoniques et espaces de hardy associes a une marche aleatoire sur un groupe abelien

  • J. Lacroix
  • E. Le Page
Conference paper
  • 109 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 563)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    G. CHOQUET et J. DENY. Sur l'équation de convolution μ = μ * σ C.R. Acad. Sci. Paris, série A, vol. 250 (1960), 799–801.MathSciNetzbMATHGoogle Scholar
  2. [2]
    R. AZENCOTT et P. CARTIER. Martin boundaries of random walks on locally compact groups. 6 th Berkeley Symps. Proc. Math. Statist. Probab. 3, Univ. Calif. Press, (1972), 87–123.Google Scholar
  3. [3]
    J. NEVEU. Chaînes de Markov et théorie du potentiel. Ann. Univ. Clermont, vol. 24, (1964), 37–89.MathSciNetGoogle Scholar
  4. [4]
    J.L. DOOB, J.L. SNELL et R. WILLIAMSON. Applications of Boundary theory to sums of independent random variables. Contributions to Proba. and Stat., Stanford Univ. Press, (1960), 182–197.Google Scholar
  5. [5]
    P. HENNEQUIN Processus de Markov en cascade. Ann. Inst. H. Poincaré sect. B, vol. 19, (1963), 109–196.MathSciNetzbMATHGoogle Scholar
  6. [6]
    MORSE. Perfect Blankets. Trans. Amer. Math. Soc., vol. 61, (1947), 418–442.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    P. NEY et F. SPITZER The Martin boundary for random walks. Trans. Amer. Math. Soc. vol. 121, (1966), 116–132.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • J. Lacroix
  • E. Le Page

There are no affiliations available

Personalised recommendations